# SDR MASA2018082313511

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 5,782 hours, 3,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT INDICATOR INOPERATIVE
PLACED ON MEL
